Jump to content

Is this normal...scared


Recommended Posts

Hello there,

I am on 150 mg zoloft(for about 3 years) and i take Klonopin too.(for panic disorder) i usually take it everyday before bed or before I go into a situation that may result in a panic attack. Anyway, i am on .5 once a day. I either take one pill or a 1/2 of a pill. I have been on it for about 2 1/2 years. I didn't take it yesterday at all and today i am so dizzy and nauseous. Is that normal. I have been on such a low dose but it has been a long time. Do I need to taper slower then 1/2 of a .5 pill. I don't know if this is med related or not. I can't believe that I actually didn't take it. When I don't take it I think about it and get anxious and then I end up taking it. My Dr. said I am dependent on it and the amount I am taking probably isn't helping with my anxiety it is more psychological. Any input would be very helpful.

Thank you

Link to comment
Share on other sites

Hi dh,

 

It's sounds like you have hit tolerance with the klonopin and what you are experiencing is normal.  For the smoothest taper it's recommended to taper 10% every 7-14 days. 

 

Have you read the Ashton Manual?  She recommends a cross over to valium but you are such a low dose of K that you may be able to taper off it, people have done that with success but it would be up to you.  Others will be along to give more advice.  Make sure you take your meds and don't cold turkey, your withdrawal will be much worse.

Link to comment
Share on other sites

Dh,

 

I suggest staying at .5 once a day and staying there until you stabilize. I'm sure by that time, someone with a lot of know how will come around and make you out a titration plan :).

 

Kevin

Link to comment
Share on other sites

Hi dh2771,

 

Welcome to BenzoBuddies! Although you are on a small dose of klonopin, it is a very powerful drug. What you probably experienced is withdrawal symptoms (dizziness, anxiety, nausea, etc.) from not taking it. If you chose to discontinue use of this drug, you would need to taper slowly off of it. You could try cutting your tablet in 1/4's with a pill splitter, reduce your dose by 1/4 every two weeks. There are even slower tapering options available. We are here for you whatever you decide to do. Take care!

 

 

T2 :smitten:

Link to comment
Share on other sites

[1d...]

Hey dh,

 

    Unfortunately, what you're experiencing is totally normal. We've all been there in some form or another and it's rough... especially when you have to deal with tolerance (which I did). Find a dosage that will keep you stable for a while and submit a post in the taper part of the forum so they can set up a plan for you. Believe me, this is a tough road, but it's one that we're all walking along. :) You'll beat this!  :thumbsup:

 

-Pete

Link to comment
Share on other sites

×
×
  • Create New...